# SDR COMA0010124

- Difficulty date: May 24, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N463CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- Aircraft time: 18,950 hours, 19,790 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning System
- Condition: Activated
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE OVER TEMP WARNING DURING TAKEOFF.  COULD NOT DUPLCIATE.  GROUND PERFORMANCE RUN, ALL ENGINE INDICATIONS WERE NORMAL.
